# SDR USAA950999

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dump Shoot Base
- Condition: Corrosion
- Location: Bs 986.5-1006
- Part time: 27,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 6 INCH CORRODED AREA AFT CARGO BS 986.50- BS 1006 DUMP SHOOT BASE.  INSTALLED NEW BASE PER DRAWING 65-45781, REPAIRED PER BOEING DRAWING 65-45781.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  (M)
